# SDR HEEA061784

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33211904
- Condition: Worn
- Location: T/R Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB BEARINGS WORN.  CAUSED TAIL ROTOR TO BE OUT OF BALANCE.  REPLACED WITH SERVICEABLE TAIL ROTOR ASSY.
